# SDR QXEA200700338

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 19,331 hours, 28,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND LEFT OUTBOARD FLAP UPPER INBOARD SURFACE HAS CHAFE ON PREVIOUS REPAIR.  REPAIRED IAW SRM 51-20-91, 51-20-11, AND RD8-57-1734.
